# SDR SWAA020281

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 70 hours, 38 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0268
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE PER MM.
